# SDR DU4R2021032900060

- Difficulty date: March 29, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 51,287 hours, 56,264 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Main Lg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND LMLG SUPPORT BEAM AT RSS 224.14 FITTING FASTENER HOLE #12 HAS REJECTABLE INDICATION IN WEB LAYER. S/O 660004 N/R 44918
